I was prescribed Irbesartan Teva by my new Rheumatologist and have been on them a week now but a week ago I also had a Depro-medrone 150mg injection and I am experiencing weird side affects.. Giddiness..I feel more drugged up than usual and also taking 14mg -13.05mg prednisolone and I am getting more exhaustion than usual . I am wondering if these symptoms will decrease the longer I persevere the only benefit so far seems to be slightly less pains in my osteo-arthritic hands. I was on 80 mg Propranol twice a day but rheumy said that he thought they were causing the pains in my legs . I've had PMR for 9 years and pray every day that I can feel better.. I get less and less done and always more tasks building up . I don't know which way to turn to get through the day apart from going for a lay down .. Has anyone experienced strange feelings with this medication.. I just feel so useless- so much needs to be done and I have a very caring partner who is at the end of his tether because I am so irratable as well.. Sorry to go on -there's other sufferers out there worse than me ..just hoped that the injection would have helped best wishes to you all. Trish 29
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.